# SDR R61A201406240863

- Difficulty date: June 24, 2014
- Submitted: July 14, 2014
- Operation: Air carrier
- Aircraft: N827MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000047
- Aircraft time: 23,023 hours, 17,514 cycles
- System (JASC): 5240 · Service Doors
- Part: Stop Fitting
- Part number: NAS4284A6
- Condition: Corroded
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK,  R2 DOOR ADJUSTABLE STOPS ON BELLCRANK ASSY ARE CORRODED.  MAINTENANCE R & R R2 DOOR ADJUSTABLE STOPS IAW AMM 54-42-20.
